Publication:
Positive solutions for classes of multiparameter elliptic semipositone problems

dc.contributor.authorScott Caldwellen_US
dc.contributor.authorAlfonso Castroen_US
dc.contributor.authorRatnasingham Shivajien_US
dc.contributor.authorSumalee Unsurangsieen_US
dc.contributor.otherMississippi State Universityen_US
dc.contributor.otherHarvey Mudd Collegeen_US
dc.contributor.otherMahidol Universityen_US
dc.date.accessioned2018-08-24T01:56:38Z
dc.date.available2018-08-24T01:56:38Z
dc.date.issued2007-06-29en_US
dc.description.abstractWe study positive solutions to multiparameter boundary-value problems of the form -Δu = λg(u) + μf(u) in Ω u = 0 on ∂Ω, where λ > 0, μ, > 0, Ω ⊆ Rn; n ≥ 2 is a smooth bounded domain with ∂Ω in class C2and Δ is the Laplacian operator. In particular, we assume g(0) > 0 and superlinear while f(0) < O, sublinear, and eventually strictly positive. For fixed μ, we establish existence and multiplicity for A small, and nonexistence for A large. Our proofs are based on variational methods, the Mountain Pass Lemma, and sub-super solutions. © 2007 Texas State University.en_US
dc.identifier.citationElectronic Journal of Differential Equations. Vol.2007, (2007), 1-10en_US
dc.identifier.issn10726691en_US
dc.identifier.other2-s2.0-34547303381en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/24619
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=34547303381&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titlePositive solutions for classes of multiparameter elliptic semipositone problemsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=34547303381&origin=inwarden_US

Files

Collections